I was on 600 mg Glivec for two years as I lost my molecular remission and now with a number of undetectable PCRs,have since December 2018 been back to 400mg thank goodness. I found 600 mg quite tough and I have been through the vomiting and the dreadful headaches but only on an occasional basis.For me high dose Glivec worked so possibly you might rethink when you take the drug and how you take it?
I was concerned that I was vomiting up all or part of the dose;there is a brown coating on the capsule and it is white inside so any brown coloured vomit worried me as one should ideally not miss more than 3 doses per month.
I found that the key to the issue was the type of food that I ate just before taking the pills and the necessity to swallow with 2 glasses of water.My routine was to take it with a late lunch of foods like pasta or foods heavy in carbs or stodgy food and then take 2 glasses of water whilst swallowing the pills or soon after.Often if I took say soup with some bread and then the pills I would soon throw up everything.There are threads on here from patients who have experimented with different foods in respect of taking 400mg Glivec which you might be able locate.
My experience was that if I took the high dose with little or the wrong food or with no food at all it would certainly lead to vomiting and severe nausea.
I am not sure if I would rush to go on to Bosutinib because it has its own side effect profile and if you are intolerant of that there is only the quite toxic Ponatinib left as a choice.
I wish you well